Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone! New to this forum and thought it would be a good way to educate myself and learn how to deal with acne. Recently I’ve been getting bad acne and was prescribed to take a antibiotic (Minocycline HCL 50Mg 2x per day), and topical product (Taro-Benzoyl Peroxide/Clindamycin). The first few weeks were rough... I had a lot of breakouts/purges and still get the occasional cyst.  I’ve been on the medication for 3 weeks and my skin has gotten MUCH worse. Is this normal?
I was wondering if what I should do to improve my acne and if the mark on my right cheek will ever disappear. 

I’m not expecting any miracles.

The first two pictures are recent and the last two just before I took the medications

thanks!
 

DE54F5D7-F30A-472B-A845-FA2E6316E4D6.jpeg

17DAC87D-4ADF-4880-A987-38A4A7E117C3.jpeg

B0C38C11-698F-4574-AC90-DE047EA08CF3.jpeg

7D59F7FF-36A6-4186-AC7E-EF97A7A183CA.jpeg

Edited by Kuzan94
Link to comment
Share on other sites

I would go ahead and attempt to follow Daniel Kern's Regimen here on his site. It is incredibly effective at clearing acne. All of his products were made specifically for acne-prone skin. I believe that the best choice for you would be to keep taking your antibiotic however to quit the topical products the dermatologist has given you. Instead, swap those topical creams for Daniel's Regimen. Acne does get worse in the beginning and it is to be expected whenever beginning a new regimen/program. You must have faith that eventually you'll get the outcome you deserve. All of Dan's products are amazing and very gentle on the skin. I would follow the Regimen precisely here on acne.org and give it a solid trial period of at least three months of use to see the changes you are looking for. Eventually, I would aim to quit the antibiotic as well and just stay on the Regimen. Implement his program and it should deliver. I hope this helps...

Link to comment
Share on other sites

in my experience, some topical creams from the doctor can be hit or miss. - it looks like you have some post acne marks, yes in my experience, they will fade over time but they need to be treated differently compared to active spots. i would avoid using BP cream on post inflammatory hyperpigmentation.


i would recommend doing a google search and read up on:

- "antibiotics and probiotics"
- "milk and acne"
- "hormonal acne"
- "sugar and acne"
-  "treating post acne marks"

Link to comment
Share on other sites

I agree with MrBakery on this. Some products might indeed be a miss, and if you have tried the antibiotics for 3 weeks with no results then I would recommend switching, or to ease down on the antibiotics.

My honest suggestion to you Kuzan is to go all in on a strict diet to clean your body. This will give you a fresh start and then after this you can follow up with proper skincare routine over time.
Message me any time on this,
take care

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×